# SDR DALA2023032802373

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 86,790 hours, 16,886 cycles
- Engine: Ge CF680C2B8F
- Engine time: 76,253 hours, 14,887 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1810 - ATO- AT APPROXIMATELY 110 KNOTS DUE TO NUMBER 1 ENGINE SLOW TO ACCELERATE. PRESSURE CHECKED AND INSPECTED PS3 LINES WITH NO DEFECTS NOTED. EEC INSTALLED HAD HISTORY OF N1 SHORTFALL. REPLACED EEC AND PERFORMED MPA RUN. TESTS OK. (4196948)
